(3 pack) Claritin Allergy Relief 24 Hour Non-Drowsy Loratadine Antihistamine Allergy Medicine Tablets, 100 Count

★★★★★ 4.4 69 Bewertungen

€53.96
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Verkauft und versendet von agenciacoranto.com.ar
Wir bemühen uns, Ihnen genaue Produktinformationen anzuzeigen. Hersteller, Lieferanten und andere stellen die hier gezeigten Angaben bereit.
€53.96
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Wie möchten Sie Ihren Artikel erhalten?
Die ersten 30 Tage sind kostenlos! Wählen Sie den Tarif an der Kasse.
Versand
Ankunft 02.10.
Kostenlos
Abholung
In der Nähe prüfen
Lieferung
Nicht verfügbar

Verkauft und versendet von agenciacoranto.com.ar
30 Tage kostenlose Rückgabe Details

Produktdetails

Artikelnummer 240576500 Erscheinungsdatum 2026/07/16 Listenpreis €53.96 Modellnummer 240576500
Kategorie

Claritin tablets provide powerful, 24-hour, non-drowsy relief of your worst indoor and outdoor allergy symptoms, including sneezing, runny nose, itchy/watery eyes and itchy throat/nose. Claritin provides relief of symptoms that can be triggered by over 200 different allergens. Claritin is an antihistamine, so it hinders the cascade triggered by allergens. For adults and children ages 6+. One tablet contains 10 mg of loratadine.

  • Provides 24-hour relief from allergy symptoms including sneezing, runny nose, and itchy eyes
  • Non-drowsy formula to keep you alert and active throughout the day
  • Effective against over 200 indoor and outdoor allergens like pollen, dust, and pet dander
  • Contains 10 mg of loratadine, an antihistamine that blocks the effects of histamine in the body
  • Safe for adults and children aged 6 years and above
  • Comes in a convenient 100-count package, ensuring you won't run out quickly
Over-the-counter medicine type Allergy Medicine
Health concern Allergy, Sinus Relief
Active ingredients Loratadine 10 mg
Medicine strength 10mg/24hr
Dosage 1 Tablet Daily
Instructions Adults and Children 6 years and over: 1 tablet daily; not more than 1 tablet in 24 hours. Children under 6 years of age: ask a doctor. Consumers with liver or kidney disease: ask a doctor.
Brand Claritin
Age group Adult
Form Solid
Symptoms Allergy, Sinus congestion, Sneezing, Sore Throat, Runny Nose, Itchy, Watery Eyes
Flavor Original
Required storage condition Cool & Dry Place Storage
Ingredient preference Camphor-Free
Features Medicated
Treatment effective time 24 h
Active ingredient name In Each Tablet: Active Ingredients: Loratadine (10 mg), Antihistamine. Inactive Ingredients: Corn Starch, Lactose Monohydrate, Magnesium Stearate.
Inactive ingredients Corn Starch, Lactose Monohydrate, Magnesium Stearate
Size 100 ct
Count per pack 100
Product net content parent 100 Count
Net content statement One box of Claritin 24 Hour Non-Drowsy Allergy Medicine, Loratadine Antihistamine Tablets, 100 Ct
Product net content uom Count
Items included 100 Tablets
Retail packaging Single Piece
Stop use indications DO NOT USE if you have ever had an allergic reaction to this product or any of its ingredients. ASK A DOCTOR BEFORE USE IF YOU HAVE liver or kidney disease. Your doctor should determine if you need a different dose. WHEN USING THIS PRODUCT do not take more than directed. Taking more than directed may cause drowsiness. STOP USE AND ASK A DOCTOR IF an allergic reaction to this product occurs. Seek medical help right away. IF PREGNANT OR BREAST-FEEDING, ask a health professional before use. KEEP OUT OF REACH OF CHILDREN. In case of overdose, get medical help or contact a Poison Control Center right away.
Gender Unisex

Korrektur der Produktinformationen

Wenn Sie Unvollständigkeiten oder Fehler in den Produktinformationen auf dieser Seite bemerken, nutzen Sie bitte das Korrekturformular unten.

Korrekturanfrage

Kundenbewertungen

4.4 von 5
★★★★★
69 Bewertungen | 28 Rezensionen
So wird die Artikelbewertung berechnet
Alle Bewertungen anzeigen
5 Sterne
81% (56)
4 Sterne
5% (3)
3 Sterne
2% (1)
2 Sterne
1% (1)
1 Stern
11% (8)
Sortieren nach

Für dieses Produkt liegen derzeit keine schriftlichen Bewertungen vor.